# SDR FDEA201204201511

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 77,533 hours, 38,083 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 04189R9103
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD BEGAN TO ARC FROM LOWER LT CORNER, THEN SPREAD THROUGHOUT WINDSHIELD.  TURNED OFF WINDOW HEAT, ENTIRE OUTER LAYER OF WINDSHIELD CRACKED.  COMPLIED WITH QRH PROCEDURES. R & R WINDSHIELD IAW MM 56-11-01-4 AND EA F-5610-160380.  ACFT OK FOR SERVICE.
